# SDR UALA2011080103944

- Difficulty date: August 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 64,725 hours, 12,596 cycles
- Engine: Pwa PW4077
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Low
- Location: Right
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELEC GEN OFF R RIGHT GENERATOR CONTROL BREAKER (GCB) OPEN OR GENERATOR CONTROL SWITCH OFF, AND ENGINE NOT SHUT DOWN.  ADVISORY MSG01- NOT ACTIVE CRUISE MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (R) FREQUENCY IS LOW.  DB- GENERATOR CONTROL UNIT (R) MSG02- LATCHED CRUISE MODE DEPENDENT; INTEGRATED DRIVE GENERATOR (R) WAS MANUALLY DISCONNECTED.  DB- GENERATOR CONTROL UNIT (R) MSG-2431632 INACTV ER MODE MSG-2431562 LATCHD ER MODE.  SERVICED RT IDG WITH 3 PINTS OF OIL.  RECONNECTED AND ACP ENG RUN.  IDG OPS NORMAL.  MSG CLEARED.  NO LEAKS NOTED.
